Canadian Mathematical Society
Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Volume 61 Number 3 (Jun 2009)

Looking for a printed back issue?
481   Uniform Distribution of Fractional Parts Related to Pseudoprimes
Banks, William D.; Garaev, Moubariz Z.; Luca, Florian; Shparlinski, Igor E.
503   Subspaces of de~Branges Spaces Generated by Majorants
Baranov, Anton; Woracek, Harald
518   Global Units Modulo Circular Units: Descent Without Iwasawa's Main Conjecture
Belliard, Jean-Robert
534   Girsanov Transformations for Non-Symmetric Diffusions
Chen, Chuan-Zhong; Sun, Wei
548   Fundamental Tone, Concentration of Density, and Conformal Degeneration on Surfaces
Girouard, Alexandre
566   Convex Subordination Chains in Several Complex Variables
Graham, Ian; Hamada, Hidetaka; Kohr, Gabriela; Pfaltzgraff, John A.
583   Algebraic Properties of a Family of Generalized Laguerre Polynomials
Hajir, Farshid
604   First Countable Continua and Proper Forcing
Hart, Joan E.; Kunen, Kenneth
617   Square Integrable Representations and the Standard Module Conjecture for General Spin Groups
Kim, Wook
641   Characterization of Parallel Isometric Immersions of Space Forms into Space Forms in the Class of Isotropic Immersions
Maeda, Sadahiro; Udagawa, Seiichi
656   Generalized Polynomials and Mild Mixing
McCutcheon, Randall; Quas, Anthony
674   A Construction of Rigid Analytic Cohomology Classes for Congruence Subgroups of $\SL_3(\mathbb Z)$
Pollack, David; Pollack, Robert
691   Prehomogeneity on Quasi-Split Classical Groups and Poles of Intertwining Operators
Yu, Xiaoxiang
708   Regular Homeomorphisms of Finite Order on Countable Spaces
Zelenyuk, Yevhen

© Canadian Mathematical Society, 2015 :